# SDR AALA202209236616

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 56,058 hours, 35,108 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D55371321000
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER #1 BEARING LOWER HINGE ARM HAS CRACKED AFT ROW CENTER RIGHT HOLE . REPAIRED HINGE ARM PER EA 339120.
